# SDR IPXA2025031939728

- Difficulty date: February 25, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT AT FR11-FR15A, Y953 CORRODED AT MANY LOCATIONS. DOT# 110-106 JP-110.  INSTALLED FLOOR SUPPORT Y 953 LOCATED AT FR11 TO FR15A IAW A300-600 SRM 51-40-21-001 AND DRAWING A53613033210.
